MathSciNet Relay Station
MathSciNet bibliographic data
MR1641569 60B12 (46B15 60F15)
Matsak, Ī. K. On limit points of a sequence of extreme values of normal random elements of a Banach space with an unconditional basis. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 55 (1996), 136--143; translation in Theory Probab. Math. Statist. No. 55 (1997), 143–151 (1998)
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement